# SDR CA110125016

- Difficulty date: January 18, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Engine: Pwc PW610FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) ON GROUND EVENT DURING OVERSPEED GOVERNOR CHECK PRIOR TO T/O, THE PILOT HEARD A LOUD NOISE AND SAW MATERIAL COMING OUT OF THE EXHAUST. THE ENGINE WAS SHUT DOWN. POST EVENT INSPECTION FOUND PUNCTURE DAMAGE FROM DEBRIS ON THE WINGS. THE ENGINE WILL BE SENT FOR INVESTIGATION .
